# SDR ASAA0080270

- Difficulty date: May 17, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 49122611
- Condition: Damaged
- Location: Longeron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND ON LONGERON SPLICE, LONGERON 22L, FS 229.  REMOVED AND REPLACED SPLICE IAW DC0 SRM 51-30-05.  (M)
